MathSciNet Relay Station
MathSciNet bibliographic data
MR3025708 60F17 (60G52 60G55 60G70)
Basrak, Bojan; Krizmanić, Danijel; Segers, Johan A functional limit theorem for dependent sequences with infinite variance stable limits. Ann. Probab. 40 (2012), no. 5, 2008–2033.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement